# SDR AU970175

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 10558000121
- Condition: Corroded
- Location: Hydraulic, Main
- Stage of operation: LD
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPE CORRODED - LOSS OF HYDRAULIC FLUID FROM PIN HOLE LEAK
